|Title:||On periodic and solutions converging to zero of some systems of differential-difference equations||Journal:||Applied Mathematics and Computation||Volume:||227||First page:||43||Last page:||49||Issue Date:||1-Jan-2014||Rank:||M21||ISSN:||0096-3003||DOI:||10.1016/j.amc.2013.10.055||Abstract:||
Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.
|Keywords:||Existence of periodic solutions | Solutions converging to zero | Systems of differential-difference equations||Publisher:||Elsevier||Project:||Czech Grant Agency, Grant No. P201/11/0768|
Show full item record
checked on Dec 3, 2023
checked on Dec 4, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.